# SDR AU960395

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Deteriorated
- Location: Elevator Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR UNSERVICEABLE DUE TO POOR CONDITION AND FABRIC DETERIORATION - DRAIN HOLES WERE BLOCKED AND WATER WAS TRAPPED INSIDE
